# SDR REXA2022070101452

- Difficulty date: June 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 30,282 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690370673
- Condition: Corroded
- Location: Fs 954-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 26L BETWEEN FS954 AND FS969.	PERFORMED SPLICE REPAIR OF STRINGER REF EA: CRJ953.13833 REV A 6/24/2022..
